Share This Article:

Existence and Uniqueness of Positive Solution for 2mth-Order Nonlinear Differential Equation with Boundary Conditions

Abstract Full-Text HTML XML Download Download as PDF (Size:294KB) PP. 1178-1185
DOI: 10.4236/jamp.2015.39145    1,767 Downloads   2,208 Views  
Author(s)    Leave a comment

ABSTRACT

In this paper, we study the existence and uniqueness of positive solution for 2mth-order nonlinear differential equation with boundary conditions, by using the fixed point theorems on compression and expansion of cones.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Liu, J. (2015) Existence and Uniqueness of Positive Solution for 2mth-Order Nonlinear Differential Equation with Boundary Conditions. Journal of Applied Mathematics and Physics, 3, 1178-1185. doi: 10.4236/jamp.2015.39145.

References

[1] Zhang, S.Q. (2010) A Class Nonlinear Boundary Value Problem for Third-order Differential Equation with Singular Perturbation. Journal of Sanming University, 27, 106-108.
[2] Liu, Y. (2007) Two-point Boundary Value Problems for n-Order Nonlinear Differential Equation. Journal of Shenyang Institute of Aeronautical Engineering, 24, 95-96.
[3] He, J.H., Hu, L. and Wang, L.L. (2007) Positive Solutions of BVPs for a System of Even-Order ODEs. Journal of Anhui University Natural Science Edition, 31, 1-4.
[4] Lin, H.F. (2013) Existence and Uniqueness of Solutions for Boundary Value Problems of Nonlinear Differential Equations. Master’s Thesis, Qufu Normal University, Qufu.
[5] Kong, L.B. and Wang, J.Y. (2001) The Green’s Function of (k, n - k) Conjugate Boundary Value Problem and Its Applications. Journal of Mathematical Analysis and Applications, 255, 404-422.
http://dx.doi.org/10.1006/jmaa.2000.7158
[6] Li, S.J., Liao, F.F. and Zhu, H.L. (2014) Multiplicity of Positive Solutions to Second-Order Singular Differential Equations with a Parameter. Boundary Value Problems, 1, 1-12.
http://dx.doi.org/10.1186/1687-2770-2014-115

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.